# SDR AALA202408059415

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 66,045 hours, 27,373 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FUMES EVENT UPON TURNING ON APU BLEED AIR ON AFTER LANDING, FLIGHT ATTANDENT REPORTED STRONG ODOR IN THE BACK OF THE PLANE. OPEN
